MathSciNet Relay Station
MathSciNet bibliographic data
MR2320467 20G40 (20D06)
Bennett, C.; Gramlich, R.; Hoffman, C.; Shpectorov, S. Odd-dimensional orthogonal groups as amalgams of unitary groups. I. General simple connectedness. J. Algebra 312 (2007), no. 1, 426–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement